# SDR HALA20250203045

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 29,624 hours, 4,756 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Load Sys
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING PDSC FWD CARGO LOADING SYSTEM INOP. FOUND INTERNAL FAIL ON FWD CARGO LOADING SYS OUTSIDE CONTROL PANEL. REMOVED AND REPLACED PER AMM 25-51-74-000-805-A. OPS CHECK GOOD.
